# SDR MALA050367

- Difficulty date: April 16, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 15,717 hours, 17,205 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Defective
- Location: Lt Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER DEPARTING MSP THE LEFT HAND INTAKE HEAT STARTED CYCLING.  AIR RETURNED BACK TO MSP.  REPLACED LOWER DUCT.
